# SDR HALA0700357

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767322
- Aircraft serial: 23278
- Aircraft time: 61,542 hours, 29,544 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Terminal
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED VALVE EICAS MESSAGE.  REPAIRED BROKEN TERMINAL WIRES ON RIGHT HPSOV AS REQUIRED.  HPSOV VALVE REMAINS LOCKED CLOSED.  DMI REQUIREMENTS MET DMI CONTINUES.
